Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

What is your advice regarding medication use.

medication overdosing symptoms

  • Please log in to reply
1 reply to this topic

#1 merlerenee

merlerenee

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 08 April 2014 - 06:21 PM

I am having a hard time regulating my medication.  I currently am taking 2 ea 25/100 Sinemet 5 times a day,  2 ea  Ropinirole .25mg  3 times a day,  Soma 350mg 3 times a day, Zoloft 100mg once a day,  

I have terrible movement isses, almost like a seizure, I have difficulty breathing deeply, my movement  is uncontrollable, my arms,legs,and head are jerking. It lasts until my meds kick in.  Would a seizure medcation help. 



#2 MComes RPH

MComes RPH

    Advanced Member

  • Ask the Pharmacist Moderators
  • PipPipPip
  • 1,086 posts

Posted 22 April 2014 - 03:28 PM

The breathing issue can be contributed to soma and zoloft, and partially the ropinerol. Each of these can cause respiratory depression. When you add them all, you get a 1+1+1=5 effect, especially with the soma involved.
You may want to talk to your Dr about changing it to a more specific muscle relaxer just for PD & MS. That would be baclofen, that works differently than other muscle relaxers. It works on a chemical that is at the spinal cord and the nerves beyond that, while most other muscle relaxers have to process through the brain then to the muscle.
As far as the jerkines etc. You have been experiencing, you did not state at what times of the day this was happening.
If you could give me a daily layout of meds and when these symptoms, I may be able to help you more. If you do something like this below, it would really help m
jerkiness at 7am
8 am 1 ropinerol 0.25mg, 1 soma 350mg, 1 sinemet 25/100
9 am symptoms of relieved muscle pain relieved
But tremor and walking still and issue
10 am took 1 sinemet 25/100
11 am tremor and walking better
**The more detailed the better**
It could just be changing the timing or adding a or taking away a med.
looking forward to seeing it so I can hopefully help you.
Best of health,
Mark R. Comes R.Ph.
"Ask The Pharmacist"
www.parkinson.org





Also tagged with one or more of these keywords: medication, overdosing, symptoms

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users